# SDR DHL2007751513

- Difficulty date: February 26, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN "C" CHECK, AFT CARGO COMPT FRAME AT STA 950C IS CORRODED AT BOTTOM BETWEEN STR 29L-28L.  REPLACED DAMAGED SHEAR TIE AT BS 950C BETWEEN STR 29L-28L.  FABRICATED NEW PART 7075-0 .080 PO NR 9002619 IAW B727 SRM 53-10-4 FIG 15 AND 53-10-2 FIG 5.  HEAT TREATED IAW B727 SRM 51-10-3 AND FAS0115. TREATED, PRIMED AND INSTALLED IAW B727 SRM 51-10-2 & 51-30-2, SRM 53-10-4 FIG 15 DIMENSION OF NEW PART 2" BY 6".
